MathSciNet Relay Station
MathSciNet bibliographic data
MR2116730 (2005h:81126) 81Q10 (35J10 35P05 47F05 47N50)
Laptev, A.; Naboko, S.; Safronov, O. Absolutely continuous spectrum of Schrödinger operators with slowly decaying and oscillating potentials. Comm. Math. Phys. 253 (2005), no. 3, 611–631.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement